# SDR R61A201802240226

- Difficulty date: February 24, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 11,410 hours, 7,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17092908001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION RT FWD SILL FRAME 84. REMOVED AND REPLACED CENTER FUSELAGE 3 DRY AREA RT FWD SILL, JUST FWD OF AFT SERVICE DOOR AND APPLIED FINISH REF SRM 51-40-08,51-23-06 PN: 170-92908-001.
